On an extension of the space of bounded deformations

M Kruzik, Johannes Zimmer

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)75-91
Number of pages17
JournalZeitschrift für Analysis und ihre Anwendungen
Volume31
Issue number1
DOIs
Publication statusPublished - 2009

Cite this

On an extension of the space of bounded deformations. / Kruzik, M; Zimmer, Johannes.

In: Zeitschrift für Analysis und ihre Anwendungen, Vol. 31, No. 1, 2009, p. 75-91.

Research output: Contribution to journalArticle

@article{8090b02bf5ef42abab161f2894bc5667,
title = "On an extension of the space of bounded deformations",
author = "M Kruzik and Johannes Zimmer",
note = "Bath Institute For Complex Systems Preprint 5/09 (2009) http://www.bath.ac.uk/math-sci/bics/preprints/BICS09_5.pdf",
year = "2009",
doi = "10.4171/ZAA/1449",
language = "English",
volume = "31",
pages = "75--91",
journal = "Zeitschrift f{\"u}r Analysis und ihre Anwendungen",
issn = "0232-2064",
publisher = "Heldermann Verlag",
number = "1",

}

TY - JOUR

T1 - On an extension of the space of bounded deformations

AU - Kruzik, M

AU - Zimmer, Johannes

N1 - Bath Institute For Complex Systems Preprint 5/09 (2009) http://www.bath.ac.uk/math-sci/bics/preprints/BICS09_5.pdf

PY - 2009

Y1 - 2009

UR - http://www.scopus.com/inward/record.url?scp=84858682556&partnerID=8YFLogxK

UR - http://www.ems-ph.org/journals/journal.php?jrn=zaa

U2 - 10.4171/ZAA/1449

DO - 10.4171/ZAA/1449

M3 - Article

VL - 31

SP - 75

EP - 91

JO - Zeitschrift für Analysis und ihre Anwendungen

JF - Zeitschrift für Analysis und ihre Anwendungen

SN - 0232-2064

IS - 1

ER -